mental-health-icon
Risperidone and penis shrinkage
I have been taking risperidone for the past 12 months and have noticed shrinkage in length and girth of my penis. Is this reversible? Will I be able to regain my penis length?
1011 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Hello, Risperidone doesn't cause any shrinkage. Increase weight can make you feel like that.
Next Steps
Consult your psychiatrist or you can consult me for further help required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Usually rispee have no significant concern with sexual dysfunction. Yet if you r feeling so, I need some details to help you better. Chat me personally.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Sir Thanks for seeking help here. What ur trying to say is sexual side effects. Well definitely it causes sexual side effect. Ur explained is clear that it's a erectile dysfunction. That also due to risperidone. If you stop that medication band start some other medication you will find better results. I will like to discuss with you and rationalize your treatment. I think you may prefer arip MT for that.... Happy to help you
Next Steps
it's reversible. do serum prolactin
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Risperidone has nothing to do with penis size
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.